# SDR USAA040179

- Difficulty date: May 3, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 50,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR WEB CRACKED 1 INCH AND 1.5 INCHES, BETWEEN STATION 559 AND 578 AT STRINGER 17L.  REPLACED FLOOR WEB PER SRM 51-10-2.  (M)
